Sign in to follow this  
Followers 0
christopherxy

Chris here...

3 posts in this topic

Hey guys!

So I've only been on Adderall for a few months. I started taking after stopping a 5 year addiction to opiates. In all honestly, Opiates were my way of self-medicating my (whatever)... So, Adderall truely has solved all problem in my life for the past few months. No more anxiety or depression.. But physically I'm a mess. My hair is falling out so fast. I can't do it anymore. My skin is discusting. Im normally obsessed with hygeine, so fo this to be happening to me I have to take drastic mesures. Other than medicating for (whatever)... I am very very healthy. Wheatgrass daily, distilled water with minerals added back, so I trust me, I know the hair loss is not due to nutritional loss.. It truely is my body shutting down in a specific function because of Adderall.

I've decided that feeling this way is not worth being on Adderall. I'm taking the natural "soft-landing" to quitting. I'm using amino acids to increases neurotrasmitters (dopo, sero), and home to get back to the super-man I know I can be.

I miss the funny me. I miss sleeping in. Most of all, I miss my hair.

bla bla bla. Anyhow, This site seems so friendly and just what i'm sure many people need. I will be sharing my experiences with the use of amino's and what not on regular basis, as I hope to help anyone who is experiencing the same effects that I am.

Share this post


Link to post
Share on other sites

Day three, and doing pretty good.

Picked up some 'One-a-day Energy' vitamins. They seem to be working like a charm. Had no Idea you could get so much real energy from a vitamin. Been taking L-Tryptophan (amino acid), for three nights. Half the dose. And have been sleeping amazingly, and have woken up pretty well in the mornings. Bought some L-Theanine, which is supposed to help with concentration. It educes alpha-waves in the brain (wide awake-pay--attention--waves), but also calms you... I've taken it two mornings in a row, but it has made me tired. I read somewhere that finally relaxes you enough to listening to your body, so of course your body tells you to catch up on rest the for the first few days. Im not sure, so im cutting back on it for few days.

Share this post


Link to post
Share on other sites

I'm no Dr., but the hair loss is probably due to lack of nutrition while you we're on Add. Either way, I'm happy to hear your taking your life back. The Add. is great (at first) for people like us who have anxiety and depression, but it just ends up consuming too many of the good qualities of life, to make it worth it.

Stick with it and just keep looking forward to your old (non adderall) self!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0